Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Headaches, dizziness, increased pulse, diarrhea. On cipro, birth control. Treatment?

my 21 yr old daughter is experiencing headaches , dizziness , and racing heart. She is on Cipro 500 mg and metronidazol for a lower gi problem .. diahrhea and cramping. Stool came back normal as did blood work. She is also taking a probiotic for her tummy and has been prescribed sumatriptan 100 mg for her headaches. She is on camila .35 mg birth control. Which drug could be causing her reaction
Asked On : Sun, 19 Aug 2012
Answers:  0 Views:  67 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor